Dark and singular soliton solutions of perturbed Gerdjikov-Ivanov equation via the first integral method

Authors

  • Salam Subhaschandra Singh Physics Department, Imphal College, Imphal,Manipur, India.

DOI:

https://doi.org/10.14419/ijpr.v6i2.13829

Published:

2018-07-28

Keywords:

Fiber Optics, First Integral Method, Gerdjikov-Ivanov Equation, Group Velocity Dispersion, Solitons.

Abstract

This paper employs the first integral method in obtaining dark and singular soliton solutions of perturbed Gerdjikov-Ivanov equation showing that the method is a powerful tool for finding exact solutions of many nonlinear evolution (NLE) equations which are found in the studies of social dynamics, nonlinear science and engineering.

 

 

References

[1] Biswas, A, Ekici,M, Sonmezoglu,A, Mazid, F. B., Triki, H., Zhou,Q, Moshokoa, S. P., Belic M (2018)., Optical soliton perturbation for Gerdjikov-Ivanov equation by extended trial equation method, Optik 158, 747-752. https://doi.org/10.1016/j.ijleo.2017.12.191.

[2] Biswas, A., Yildrim,Y., Yasar, E., Triki, H., Alshomrani, A. S., Moshokoa, S. P., Belic, M. (2018) , Optical soliton perturbation with full nonlinearity for Gerdjikov-Ivanov equation by trial equation method, Optik 157, 1214-1218. https://doi.org/10.1016/j.ijleo.2017.12.099.

[3] Biswas, A., Yildrim, Y., Yasar, E., Zhou, Q., Alshomrani, A. S., Moshokoa, S. P., Belic, M. (2018), Solitons for perturbed Gerdjikov-Ivanov equation in optical fibers and PCF by extended Kudryashov method, Opt. Quant. Electron. 50:149. https://doi.org/10.1007/s11082-018-1417-0.

[4] Feng Z. S. (2002), the first integral method to study the Burgers-Kortweg-de-Vries equation, J. Phys. A 35(2), 343-349. https://doi.org/10.1088/0305-4470/35/2/312.

[5] Feng, Z. S. (2002), on explicit exact solutions to the compound Burgers Kortweg-de-Vries equation, Phys. Lett. A 293, 57-66. https://doi.org/10.1016/S0375-9601(01)00825-8.

[6] Feng, Z. S. (2008), travelling wave behavior for a generalized Fisher equation, Chaos, Solitons, Fract. 38, 481-488. https://doi.org/10.1016/j.chaos.2006.11.031.

[7] Feng, Z. S. and Wang, X. H. (2002), the first integral method to the two dimensional Burgers-KdV equation, Phys. Lett. A 308, 173-178. https://doi.org/10.1016/S0375-9601(03)00016-1.

[8] Taghizadeh, N., Mirzazadeh, M., Farahrooz, F. (2011), Exact solutions of the nonlinear Schrodinger equation by the first integral method, J. Math. Anal. Appl. 374, 549-553. https://doi.org/10.1016/j.jmaa.2010.08.050.

[9] Bekir,A. and Unsal, O. (2012), Analytical treatment of nonlinear evolution equations using the first integral method, Pramana J. Phys. 79, 3-17. https://doi.org/10.1007/s12043-012-0282-9.

View Full Article: